# SDR AALA202108097765

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 16,514 hours, 6,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY LIGHT CIRCUIT BREAKER IS DAMAGED.  REPLACED CIRCUIT BREAKER P9 ON PANEL P6-11 PER AMM 20-60-05.
